# SDR USAA2013081500001

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 61,084 hours, 8,792 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: F54532040201
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN -CORROSION ON RT PYLON FRONT MOUNT PYRAMID FITTING AT NAC RIB 1.  REPAIRED RT PYLON FRONT MOUNT PYRAMID FITTING AT NAC RIB IAW EA 105047.
